×

zbMATH — the first resource for mathematics

Approximating homotopies by isotopies in Frechet manifolds. (English) Zbl 0187.45205

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365 – 383. · Zbl 0148.37202
[2] R. D. Anderson, Strongly negligible sets in FrĂ©chet manifolds, Bull. Amer. Math. Soc. 75 (1969), 64 – 67. · Zbl 0195.53602
[3] R. D. Anderson and R. H. Bing, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771 – 792. · Zbl 0189.12402
[4] R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200 – 216. · Zbl 0152.12601
[5] David W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Topology 9 (1970), 25 – 33. · Zbl 0167.51904 · doi:10.1016/0040-9383(70)90046-7 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.